# SDR DALA2024061706131

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 69-70 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 CORROSION FRAME SUPPORT BTW FR 69 TO FR 70 STR 23R AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACE FRAME SUPPORT WEB AND BRACKET (1E/A) BTW FR 69 TO FR 70 STR 23R AT AFT GALLEY AREA AS PER A319 SRM 51-42-11. (0397243)
